# SDR ASAA2025092661317

- Difficulty date: September 26, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N434AS
- Make and model: Boeing 737990ER
- Aircraft serial: 61620
- Aircraft time: 35,108 hours, 10,848 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Rail
- Part number: 143A948534
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO AFT BULKHEAD R/H SUPPORT CORRODED RBL 30 TO 35 STA 500L. GROUNDED - YES. REMOVED DAMAGE FOUND TO BE OUT OF LIMITS IAW B737-900ER SRM 53-30-08-1A-1. REMVOED AND REPLACED SUPPORT RAIL ON FWD CARGO AFT BULKHEAD RH BTW RBL 30 TO 35 STA 500L IAW B737-900ER SRM 51-40-02W =2.00" OT= 0.071" RT: 0.049" L= 3.00" D= 0.022".
